MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM RT; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US LPS DISTAL FEM COMP XSM RT; LPS AND S-ROM : KNEE FEMORAL
Catalog Number 198714105
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Loss of Range of Motion (2032); Discomfort (2330); Joint Contracture (4528)
Date of Event 07/27/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient presents in office with patellar discomfort and a flexion contracture.Surgeon chooses to remove femoral component, adapter and insert.Components were replace with shorter femoral construct and full extension is achievable.Scar tissue was removed from around the patella and tracking was improved.Doi: (b)(6) 2021.Dor: (b)(6) 2023.Affected side: right knee.
 
Event or Problem Description
Additional information was received and stated that there was no reports of surgical delays.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : patient presents in office with patellar discomfort and a flexion contracture.Surgeon chooses to remove femoral component, adapter and insert.Components were replace with shorter femoral construct and full extension is achievable.Scar tissue was removed from around the patella and tracking was improved.No patient harm occurred and it was unknown about surgical delay.Doi: (b)(6) 2021, dor: (b)(6) 2023, affected side: right knee.The radiographs were returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned device from attachment "ramirez ap.Jpg, ramirez ap 2.Jpg, ramirez lat.Jpg and ramirexz sunrise.Jpg" visual analysis of the radiographs revelated that lps distal fem comp xsm rt appears to have an unintended contact whit the patella.However, based on the provided evidence, it is not possible to determined a potential cause.The observed condition of the device does not represents a device nonconformance or malfunction.The overall complaint was unconfirmed as the observed condition of the lps distal fem comp xsm rt would not contribute to a device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LPS DISTAL FEM COMP XSM RT
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key17540202
Report Number1818910-2023-16655
Device Sequence Number6344698
Product Code JWH
UDI-Device Identifier10603295078708
UDI-Public10603295078708
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K063686
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Catalogue Number198714105
Device Lot NumberJ99G01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Supplement Date Received by Manufacturer08/14/2023
09/22/2023
Initial Report FDA Received Date08/14/2023
Supplement Report FDA Received Date08/22/2023
09/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATT REV SLV LPS FEM ADP +5; ATTUNE REV LPS INSRT XSM 12MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexMale
Patient Weight79 KG